Alert archive / Oklahoma / Tornado Warnings in 2015

Tornado Warning 1, NWS Norman, OK

March 25, 2015Canadian County, Oklahoma County, Oklahoma

NWS Norman, OK issued this tornado warning at Mar 25, 2015, 6:41 PM CDT for Canadian County, Oklahoma County, Oklahoma. It was in force for 6 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 25, 2015, 6:41 PM CDT (23:41 UTC)
Expired
Mar 25, 2015, 6:47 PM CDT
In force
6 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.75 in

Counties Canadian County, OK, Oklahoma County, OK

The radar

The Norman radar (KTLX), 31 km from the middle of the area, began a volume at 23:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 25, 6:53 PM CDTTSTM WND GST 72Will Rogers Airport, OK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 25, 2:16 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 11.7 hours before the alert went out and 30 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2015-03-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1301 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2015-03-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 147 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1301 J/kg
Mixed-layer CIN
-224 J/kg
Mixed-layer LCL
889 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
147 m²/s²
0-3 km storm-relative helicity
324 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

190 
WFUS54 KOUN 252341
TOROUN
OKC017-109-260015-
/O.NEW.KOUN.TO.W.0001.150325T2341Z-150326T0015Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NORMAN OK
641 PM CDT WED MAR 25 2015

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* TORNADO WARNING FOR...
  WESTERN OKLAHOMA COUNTY IN CENTRAL OKLAHOMA...
  SOUTHEASTERN CANADIAN COUNTY IN CENTRAL OKLAHOMA...

* UNTIL 715 PM CDT
    
* AT 639 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
  TORNADO WAS LOCATED OVER MOORE...MOVING EAST AT 40 MPH.

  HAZARD...TORNADO AND GOLF BALL SIZE HAIL. 

  SOURCE...RADAR INDICATED ROTATION. 

  IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
           SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. 
           DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.  TREE 
           DAMAGE IS LIKELY. 

* THIS DANGEROUS STORM WILL BE NEAR...
  TINKER AIR FORCE BASE AROUND 645 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS TORNADIC THUNDERSTORM INCLUDE WILL
ROGERS AIRPORT...THE FAIRGROUNDS...SMITH VILLAGE...THE CAPITOL...LAKE
ALUMA...WOODLAWN PARK...WILEY POST AIRPORT AND FOREST PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS TORNADO WARNING REPLACES THE SEVERE THUNDERSTORM WARNING ISSUED
FOR THE SAME AREA.

&&

LAT...LON 3538 9731 3538 9767 3537 9767 3537 9778
      3544 9785 3561 9774 3567 9733
TIME...MOT...LOC 2339Z 279DEG 34KT 3534 9750 

TORNADO...RADAR INDICATED
HAIL...1.75IN

$$

MBS
1 follow-up statement
755 
WWUS54 KOUN 252347
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
647 PM CDT WED MAR 25 2015

OKC017-109-252354-
/O.CAN.KOUN.TO.W.0001.000000T0000Z-150326T0015Z/
OKLAHOMA OK-CANADIAN OK-
647 PM CDT WED MAR 25 2015

...THE TORNADO WARNING FOR WESTERN OKLAHOMA AND SOUTHEASTERN CANADIAN
COUNTIES IS CANCELLED...
    
THIS WARNING WAS ISSUED ERRONEOUSLY. A TORNADO WARNING CONTINUES FOR
NORTHERN CLEVELAND COUNTY INCLUDING MOORE.

A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT FOR 
OKLAHOMA AND CANADIAN COUNTIES.

REMEMBER...A SEVERE THUNDERSTORM WARNING STILL REMAINS IN EFFECT FOR
OKLAHOMA AND CANADIAN COUNTIES.

LAT...LON 3538 9731 3538 9767 3537 9767 3537 9778
      3544 9785 3561 9774 3567 9733
TIME...MOT...LOC 2343Z 279DEG 34KT 3533 9743 

$$

MBS

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at Mar 25, 6:26 PM CDT, 15 minutes earlier.

Area forecast discussion, Mar 25, 6:26 PM CDT, 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
626 PM CDT WED MAR 25 2015

.AVIATION...
0Z TAFS... VFR/MVFR CEILINGS EXPECTED. COLD FRONT WILL CONT TO
MOVE ACROSS THE AREA THIS EVENING WITH STRONG NORTH WINDS BEHIND
THE FRONT. STRONG TO SEVERE STORMS WILL ALSO BE POSSIBLE IN PARTS
OF CENTRAL AND SOUTHERN OK... AND WESTERN NORTH TEXAS THIS
EVENING... WITH STRONG AND VARIABLE WIND GUSTS AND LARGE HAIL.

&&

.PREV DISCUSSION... /ISSUED 237 PM CDT WED MAR 25 2015/

DISCUSSION...
PRIMARY ISSUE IS THE SEVERE WEATHER POTENTIAL TONIGHT. SATELLITE
SHOWS STORM DEVELOPMENT WILL LIKELY BE OCCURRING SOON. LARGE HAIL
LOOKS TO BE THE PRIMARY THREAT IN THE AREA GIVEN THE RELATIVELY
HIGH CLOUDS BASES EXPECTED. STORMS WILL BE MOST NUMEROUS ALONG THE
FRONT... BUT ISOLATED STORMS WILL BE POSSIBLE ALONG THE COLD FRONT
AS WELL. STORMS WILL LIKELY EVOLVE INTO A LINE ALONG THE COLD
FRONT AS IT BARRELS SOUTHEAST THROUGH THE AREA.

ALSO OF CONCERN ARE THE VERY STRONG NORTH WINDS EXPECTED BEHIND
THE FRONT... ESPECIALLY IN WEST CENTRAL OKLAHOMA WHERE WE UPGRADED
TO THE HIGH WIND WARNING EARLIER THIS EVENING. GUSTS OF 60 MPH
WILL CERTAINLY BE POSSIBLE. THESE WINDS WILL SLOWLY DIMINISH
EARLY THURSDAY MORNING.

COOLER WEATHER IS EXPECTED THURSDAY AND FRIDAY BEHIND THIS FRONT
WITH A SLIGHT WARMING THIS WEEKEND. THE 12Z GFS IS MUCH MORE
AGGRESSIVE WITH PRECIPITATION EARLY NEXT WEEK WITH AN UPPER TROUGH
APPROACHING THE AREA. THIS SOLUTION IS STILL QUITE AN OUTLIER WITH
OTHER MEDIUM RANGE MODELS PERSISTING WITH NORTHWEST FLOW ALOFT...
SO HAVE NOT MADE ANY SIGNIFICANT CHANGES IN THE EXTENDED PERIODS.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  43  61  40  63 /  60   0  10   0
HOBART OK         40  62  38  66 /  20   0   0   0
WICHITA FALLS TX  45  63  42  69 /  30   0   0   0
GAGE OK           33  66  36  70 /  30   0   0   0
PONCA CITY OK     38  60  36  59 /  60  10  10   0
DURANT OK         49  62  41  66 /  70  10   0   0

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...WIND ADVISORY UNTIL 4 AM CDT THURSDAY FOR OKZ004>010-012-013-019-
     020-025.

     HIGH WIND WARNING UNTIL 1 AM CDT THURSDAY FOR OKZ011-014>018-024.

     WIND ADVISORY FROM 1 AM TO 4 AM CDT THURSDAY FOR OKZ011-014>018-
     021>024-027-033>036-038.

     WIND ADVISORY UNTIL 4 AM CDT THURSDAY FOR OKZ026-028>032-037-
     039>047-050-051.

     HIGH WIND WARNING UNTIL 1 AM CDT THURSDAY FOR OKZ021>023-027-
     033>036-038.

TX...WIND ADVISORY UNTIL 4 AM CDT THURSDAY FOR TXZ083>090.

&&

11/25/25
Hazardous weather outlook, Mar 25, 11:49 AM CDT, 6 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED...
NATIONAL WEATHER SERVICE NORMAN OK
1149 AM CDT WED MAR 25 2015

OKZ004>048-050>052-TXZ083>090-261200-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-
JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-
FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1149 AM CDT WED MAR 25 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN...
WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH
TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

.THUNDERSTORMS...
THERE IS A MODERATE RISK OF SEVERE STORMS THIS AFTERNOON AND
EVENING ACROSS PORTIONS OF CENTRAL AND NORTH CENTRAL OKLAHOMA.
THERE IS ALSO A SLIGHT RISK OF SEVERE STORMS ACROSS PORTIONS OF
NORTH TEXAS... AND SOUTHERN... CENTRAL AND WESTERN OKLAHOMA.

.LOCATION...
THE MODERATE RISK AREA IS SOUTH AND EAST OF A LINE FROM PONCA CITY
TO KINGFISHER TO CHICKASHA... AND NORTH OF A LINE FROM CHICKASHA TO
PURCELL TO SEMINOLE. THE SLIGHT RISK AREA IS EAST OF A LINE FROM
MEDFORD TO SEILING TO CLINTON TO HOBART OKLAHOMA TO VERNON AND
SEYMOUR TEXAS.

.TIMING...
THE MOST LIKELY TIME FOR SEVERE THUNDERSTORMS WILL BE FROM 3 PM
THROUGH MIDNIGHT.

.IMPACTS...
LARGE HAIL TO THE SIZE OF TENNIS BALLS AND WIND GUSTS TO 70 MPH
WILL BE THE MAIN HAZARDS WITH THE STRONGEST STORMS. FREQUENT
CLOUD-TO-GROUND LIGHTNING AND HEAVY RAINFALL WILL ALSO BE
CONCERNS.

.DISCUSSION...
A WEAK BOUNDARY THAT PUSHED THROUGH MUCH OF THE AREA ON TUESDAY
IS MOVING NORTH THROUGH NORTHERN OKLAHOMA LATE THIS MORNING. AS
THIS OCCURS INCREASING AMOUNTS OF MOISTURE WILL SPREAD NORTHWARD
ACROSS THE AREA. BY MID AFTERNOON... THIS BOUNDARY IS EXPECTED TO
BE NEAR THE OKLAHOMA KANSAS BORDER WITH A MODERATELY UNSTABLE
AIRMASS TO THE SOUTH OF IT ACROSS MUCH OF OKLAHOMA AND WESTERN
NORTH TEXAS. DAYTIME HEATING WILL AID IN INITIATING THUNDERSTORM
DEVELOPMENT NEAR THIS BOUNDARY BY MID AFTERNOON. A FEW OF THESE
STORMS WILL LIKELY BECOME SEVERE... CAPABLE OF LARGE HAIL AND
STRONG WIND GUSTS.

MEANWHILE... AN UPPER LEVEL DISTURBANCE WILL MOVE FROM THE CENTRAL
ROCKIES OUT INTO THE CENTRAL AND SOUTHERN PLAINS. AS THIS OCCURS...
A STRONG COLD FRONT WILL BEGIN TO SURGE SOUTH AND EAST ACROSS
OKLAHOMA. ADDITIONAL THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG
THE FRONT BY LATE THIS AFTERNOON FROM PORTIONS OF NORTHERN INTO
WESTERN OKLAHOMA.

THERE IS ALSO A CHANCE THAT ISOLATED STORMS MAY DEVELOP ON A
DRYLINE IN SOUTHWEST OKLAHOMA AND WESTERN SECTIONS OF NORTH
TEXAS... HOWEVER A WARM LAYER OF AIR ALOFT WILL KEEP THE CHANCE OF
STORMS LOWER ALONG THE DRYLINE AND MAY PREVENT STORM DEVELOPMENT
COMPLETELY IN SOUTHWEST OKLAHOMA AND WESTERN NORTH TEXAS.

INSTABILITY AND WIND SHEAR WILL BE SUFFICIENT FOR SEVERE STORMS
CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WIND GUSTS. THE
STORMS ALONG THE FRONT ARE EXPECTED TO QUICKLY DEVELOP INTO A LINE
OF STORMS THAT WILL MOVE EAST ACROSS CENTRAL AND NORTHERN
OKLAHOMA. SCATTERED STORMS WILL BE POSSIBLE FARTHER SOUTH AS THE
FRONT PUSHES THROUGH THE AREA DURING THE EVENING AND OVERNIGHT
PERIOD.

.STRONG WINDS...
VERY STRONG AND GUSTY NORTH WINDS ARE EXPECTED LATE THIS
AFTERNOON AND OVERNIGHT BEHIND A COLD FRONT. WINDS MAY GUST OVER
60 MPH IN SOME AREAS OF WESTERN OKLAHOMA. USE CAUTION IF
TRAVELING... ESPECIALLY ON EAST- WEST ROADS. SEE WIND ADVISORY AND
HIGH WIND WARNING FOR ADDITIONAL DETAILS.

.FIRE WEATHER...
A DRYLINE WILL WORK EAST ACROSS WESTERN NORTH TEXAS AND EXTREME
SOUTHWEST OKLAHOMA THIS AFTERNOON. THIS DRIER AIR WILL COMBINE
WITH VERY WARM TEMPERATURES AND STRONG WINDS TO ELEVATE WILDFIRE
CONCERNS LATE THIS AFTERNOON AND INTO THIS EVENING.

.COLD TEMPERATURES...
TEMPERATURES WILL DROP BEHIND A COLD FRONT TONIGHT. SOME LOCATIONS
OF NORTHWEST OKLAHOMA WILL DROP TO NEAR FREEZING FOR A SHORT TIME
AROUND SUNRISE THURSDAY MORNING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

.THUNDERSTORMS...
THUNDERSTORM CHANCES RETURN TO OKLAHOMA AND WESTERN NORTH TEXAS
NEXT MONDAY AND TUESDAY.

GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW
OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.

.26.
CORRECTED TO REMOVE EXTRA WORD

In the hours before

Local storm report, Mar 25, 5:56 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
556 PM CDT WED MAR 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0551 PM     HAIL             4 N LUTHER              35.72N 97.19W
03/25/2015  M1.75 INCH       OKLAHOMA           OK   STORM CHASER

&&

OUN
Local storm report, Mar 25, 5:59 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
559 PM CDT WED MAR 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0557 PM     HAIL             GUTHRIE                 35.88N 97.42W
03/25/2015  E1.00 INCH       LOGAN              OK   EMERGENCY MNGR

            AT I-35 AND HIGHWAY 77

&&

OUN
Local storm report, Mar 25, 6:20 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
620 PM CDT WED MAR 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0608 PM     HAIL             EL RENO                 35.53N 97.96W
03/25/2015  E1.75 INCH       CANADIAN           OK   OTHER FEDERAL

0600 PM     TSTM WND GST     4 NNW FORT COBB         35.15N 98.46W
03/25/2015  M60 MPH          CADDO              OK   MESONET

&&

OUN
Local storm report, Mar 25, 6:24 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
624 PM CDT WED MAR 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 PM     HAIL             11 NNW EDMOND           35.80N 97.56W
03/25/2015  E1.25 INCH       LOGAN              OK   NWS EMPLOYEE

            CHARTER OAK ROAD BETWEEN PENN AND WESTERN.

&&

OUN
Local storm report, Mar 25, 6:27 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
627 PM CDT WED MAR 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 PM     HAIL             EL RENO                 35.53N 97.96W
03/25/2015  E1.25 INCH       CANADIAN           OK   TRAINED SPOTTER

            AT I-40 AND ROUTE 81

&&

OUN
Local storm report, Mar 25, 6:35 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
635 PM CDT WED MAR 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     HAIL             2 W LUTHER              35.66N 97.23W
03/25/2015  E1.00 INCH       OKLAHOMA           OK   AMATEUR RADIO

0617 PM     HAIL             4 SW BETHANY            35.47N 97.69W
03/25/2015  E1.00 INCH       CANADIAN           OK   AMATEUR RADIO

0622 PM     TSTM WND GST     3 S MUSTANG             35.35N 97.72W
03/25/2015  M73 MPH          CANADIAN           OK   STORM CHASER

0622 PM     HAIL             3 S MUSTANG             35.35N 97.72W
03/25/2015  E1.00 INCH       CANADIAN           OK   STORM CHASER

0627 PM     HAIL             MUSTANG                 35.39N 97.72W
03/25/2015  E1.00 INCH       CANADIAN           OK   AMATEUR RADIO

0622 PM     HAIL             4 W GRACEMONT           35.19N 98.33W
03/25/2015  E1.75 INCH       CADDO              OK   EMERGENCY MNGR

0600 PM     HAIL             4 SW EL RENO            35.49N 98.01W
03/25/2015  E2.00 INCH       CANADIAN           OK   STORM CHASER

&&

OUN

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 24, 9:39 PM CDTSpecial Weather StatementOUNAtoka21 min
Mar 25, 4:14 AM CDTHigh Wind WatchOUNBlaine, Caddo, Canadian, Comanche, Custer, Dewey and 5 more6 hr
Mar 25, 4:14 AM CDTWind AdvisoryOUNAlfalfa, Beckham, Blaine, Caddo, Canadian, Carter and 40 more24 hr
Mar 25, 10:35 AM CDTHigh Wind WarningOUNBeckham, Blaine, Caddo, Canadian, Comanche, Custer and 10 more12 hr
Mar 25, 3:25 PM CDTSevere Thunderstorm WarningOUNLincoln35 min
Mar 25, 3:26 PM CDTSpecial Weather StatementOUNPayne34 min
Mar 25, 3:38 PM CDTSevere Thunderstorm WarningOUNPayne27 min
Mar 25, 4:39 PM CDTSpecial Weather StatementOUNPayne36 min
Mar 25, 4:43 PM CDTSevere Thunderstorm WarningOUNPayne47 min
Mar 25, 5:04 PM CDTSpecial Weather StatementOUNCaddo26 min
Mar 25, 5:24 PM CDTSevere Thunderstorm WarningOUNCaddo, Washita36 min
Mar 25, 5:30 PM CDTSevere Thunderstorm WarningOUNLincoln, Logan, Oklahoma, Payne45 min
Mar 25, 5:33 PM CDTSevere Thunderstorm WarningOUNCaddo, Canadian42 min
Mar 25, 5:40 PM CDTSevere Thunderstorm WarningOUNLogan40 min
Mar 25, 5:53 PM CDTSevere Thunderstorm WarningOUNCaddo, Canadian52 min
Mar 25, 6:09 PM CDTSevere Thunderstorm WarningOUNCanadian, Oklahoma66 min
Mar 25, 6:14 PM CDTSevere Thunderstorm WarningOUNLincoln, Logan, Oklahoma, Payne46 min
Mar 25, 6:19 PM CDTSevere Thunderstorm WarningOUNCaddo, Grady41 min
Mar 25, 6:25 PM CDTSevere Thunderstorm WarningOUNKingfisher22 min
Mar 25, 6:32 PM CDTSevere Thunderstorm WarningOUNCleveland, Oklahoma43 min
Mar 25, 6:43 PM CDTTornado WarningOUNCleveland17 min
Mar 25, 6:54 PM CDTSevere Thunderstorm WarningOUNCaddo, Canadian, Grady51 min
Mar 25, 6:59 PM CDTSevere Thunderstorm WarningOUNCleveland, Lincoln, Oklahoma, Pottawatomie46 min

Nearby

Tornado Warnings in Oklahoma, 2015Every tornado warning in 2015Tornadoes in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.